A class of integral operators and applications to quasi-elliptic equations. I
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 889-898
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a18,
author = {G. V. Demidenko},
title = {A class of integral operators and applications to quasi-elliptic equations. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {889--898},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a18/}
}
G. V. Demidenko. A class of integral operators and applications to quasi-elliptic equations. I. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 889-898. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a18/